Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

larger mastoid bone on right side behind my ears

hi i am a 27 yo female and i recently about 3 days ago discovered that the hard bone behind my ears are differnent sizes. the one on the right is bigger than the one on the left. the lump is hard not movable and does not hurt if i touch it. I have been having neck pain for a couple of weeks and have headaches often. i sit all day at work and thought this was the reason my shoulders and neck and back always hurt. after discovering the lump i am a little scared. I do take medication twice a day for seizures and meclizine for dizziness . can you help me ?
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  3852
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
The bump you feel may be due to enlarge lymph node or due to chronic mastoiditis.
Go for physical examination by doctor to get the idea.
You continue the medicines, you are taking.
ok and bye.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor